Alert archive / Florida / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 65, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this severe thunderstorm warning at Jun 15, 2011, 6:00 PM EDT for Highlands County, Florida. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 15, 2011, 6:00 PM EDT (22:00 UTC)
- Expired
- Jun 15, 2011, 6:30 PM EDT
- In force
- 30 min
- Issued by
- NWS Tampa Bay, FL
- Area
- Storm-based polygon
County Highlands County, FL
The radar
The Tampa radar (KTBW), 117 km from the middle of the area, began a volume at 22:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 1:52 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 10.0 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3657 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 538 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
883
WUUS52 KTBW 152200
SVRTBW
FLC055-152230-
/O.NEW.KTBW.SV.W.0065.110615T2200Z-110615T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
600 PM EDT WED JUN 15 2011
THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN HIGHLANDS COUNTY IN FLORIDA.
* UNTIL 630 PM EDT
* AT 558 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER
SOUTHWESTERN HIGHLANDS COUNTY...OR 15 MILES NORTHWEST OF
PALMDALE...AND MOVING SOUTH AT 5 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
WEDNESDAY EVENING FOR WESTERN FLORIDA.
&&
LAT...LON 2703 8145 2702 8146 2702 8148 2703 8156
2719 8156 2717 8137 2703 8137
TIME...MOT...LOC 2201Z 007DEG 6KT 2709 8148
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 1:58 PM EDT, 4 hours 2 minutes earlier.
Area forecast discussion, Jun 15, 1:58 PM EDT, 4 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 158 PM EDT WED JUN 15 2011 ...SEVERE THUNDERSTORM WATCH 479 IN EFFECT THROUGH 8PM EDT... .SHORT TERM (TONIGHT-FRIDAY)... SEVERE THUNDERSTORM WATCH 479 WILL BE IN EFFECT THROUGH 8PM EDT FOR ALL COUNTIES AND THE NEAR SHORE WATERS. THUNDERSTORM ACTIVITY SHOULD DIMINISH IN INTENSITY BY 8PM AND DISSIPATE COMPLETELY BY MIDNIGHT. A TROUGH IN PLACE ACROSS NORTHERN FLORIDA WILL SLIDE EAST THROUGH TONIGHT INTO THURSDAY AS WEAK HIGH PRESSURE OVER THE GULF OF MEXICO MERGES WITH THE ATLANTIC RIDGE AND BUILDS ACROSS THE STATE. RIDGING WILL THEN REMAIN IN PLACE ACROSS THE CENTRAL PENINSULA THROUGH FRIDAY. MODERATE AND GUSTY WESTERLY WINDS CURRENTLY IN PLACE WILL CONTINUE INTO TONIGHT AND THEN SUBSIDE AND RETURN TO THE S/SE THROUGH THURSDAY. MORE ESTABLISHED S/SE FLOW WILL THEN BE IN PLACE BY FRIDAY AS THE RIDGE STRENGTHENS. AN AFTERNOON SEABREEZE WILL DEVELOP THURSDAY AND FRIDAY. 20-30 PERCENT COASTAL TO 30-40 PERCENT INLAND RAIN CHANCES WILL BE IN PLACE EACH AFTERNOON. TEMPERATURES WILL REMAIN HOT WITH HIGHS IN THE UPPER 80S TO LOWER 90S ALONG THE COAST TO GENERALLY 94-98 INLAND. LOWS WILL BE NEAR RECORD HIGH MINIMUMS WITH UPPER 70S TO AROUND 80 ALONG THE COAST AND LOWER TO MID 70S INLAND. RECORD HIGH MINIMUM TEMPERATURES FOR 6/16 AND 6/17: TPA: 6/16: 81 IN 1998...6/17: 81 IN 1998 SRQ: 6/16: 79 IN 1963...6/17: 80 IN 2005 SPG: 6/16: 82 IN 1981...6/17: 83 IN 1981 FMY: 6/16: 79 IN 1934...6/17: 81 IN 1981 LAL: 6/16: 78 IN 2010...6/17: 76 IN 1969 .LONG TERM (FRIDAY NIGHT-WEDNESDAY)... THE EXTENDED BEGINS WITH MID LEVEL RIDGING AT 500 MB STRETCHED ACROSS THE GULF AND THROUGH THE ATLANTIC BASIN. HEIGHTS WILL REMAIN AROUND 590DM OVER THE WEEKEND AND THEN GRADUALLY FALL EARLY NEXT WEEK. A STRONG CUT OFF LOW ACROSS THE NORTHEASTERN STATES WILL HELP TO FORCE TROUGHING OFF THE EAST COAST. HEIGHTS WILL REMAIN LOWER THROUGH MIDWEEK AS A CUTOFF LOW DEVELOPS OVER THE SOUTHWEST ATLANTIC. AT THE SURFACE A RIDGE OF HIGH PRESSURE WILL REMAIN OVER THE AREA AND THIS WILL KEEP DAILY SEABREEZES IN THE FORECAST. TEMPERATURES WILL REMAIN IN THE LOWER TO MID 90S INLAND AND MID TO UPPER 80S ON THE COAST. POPS WILL REMAIN LOW THROUGH THE PERIOD AND BE FOCUSED MAINLY ON THE SEABREEZE EACH AFTERNOON. THE PWATS WILL BE AROUND 1.5 INCHES OR LESS. POPS OF 20 TO 30 PERCENT WILL BE IN LINE WITH CURRENT MEX GUIDANCE VALUES. && .AVIATION... MAINLY VFR CONDITIONS EXPECTED. AS FOR THE REST OF THE AFTERNOON EXPECT SCATTERED CU CLOUDS IN THE FL030-040 FOOT RANGE. DURING MID TO LATE AFTERNOON SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER INLAND LOCATIONS...WITH SOME OF THIS CONVECTION MOVING BACK TOWARD THE SOUTHERN TERMINALS KFMY AND KRSW AFTER 21Z AND AFTER 23Z FROM SARASOTA NORTH TO TAMPA INTERNATIONAL. GIVEN THESE EXPECTED TRENDS HAVE INCLUDED TEMPO PERIODS OF MVFR/IFR VISIBILITIES AND CEILINGS DURING THIS TIME PERIOD. VFR CONDITIONS WILL RETURN TO ALL SITES AFTER 02Z TONIGHT AS THE CONVECTION ENDS WEST TO NORTHWEST WINDS AT 10 TO 15 KNOTS IS EXPECTED THE REST OF THE AFTERNOON WITH GUSTS UP TO 30 KNOTS POSSIBLE IN AND NEAR THUNDERSTORMS BETWEEN 21 AND 02Z. && .MARINE... MODERATE AND GUSTY WESTERLY WINDS WILL CONTINUE INTO TONIGHT. THE TROUGH TO THE NORTH SHOULD THEN SHIFT EAST AS HIGH PRESSURE OVER THE GULF BUILDS ACROSS THE STATE AND MERGES WITH THE ATLANTIC RIDGE. THIS WILL SHIFT WINDS MORE TO THE S/SE. RIDGING WILL BE WEAK ACROSS THE WATERS FOR THURSDAY THROUGH EARLY FRIDAY WITH A WEAK SEA BREEZE DEVELOPING IN THE AFTERNOON. STRONGER RIDGING SHOULD THEN ESTABLISH FOR THE WEEKEND THROUGH EARLY NEXT WEEK WITH THE S/SE WINDS AND AFTERNOON SEABREEZES CONTINUING. && .FIRE WEATHER... FUELS ARE DRY BUT HUMIDITIES ARE EXPECTED TO REMAIN ABOVE CRITICAL LEVELS AND 20 FOOT WINDS SHOULD REMAIN BELOW 15 MPH OVER THE NEXT FEW AFTERNOONS. && .PRELIMINARY POINT TEMPS/POPS... TPA 80 92 79 93 / 30 20 20 20 FMY 77 95 75 93 / 30 30 20 30 GIF 76 96 75 95 / 30 40 20 40 SRQ 79 90 77 90 / 30 20 20 20 BKV 73 95 71 95 / 30 30 20 30 SPG 81 92 80 90 / 30 20 20 20 && .TBW WATCHES/WARNINGS/ADVISORIES... FL...NONE. GULF WATERS...NONE. && SHORT TERM/MARINE/FIRE WEATHER...24/COLSON LONG TERM/AVIATION...57/MCMICHAEL
Hazardous weather outlook, Jun 15, 5:26 AM EDT, 12 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 526 AM EDT WED JUN 15 2011 FLZ039-042-043-048>052-055>057-060>062-065-152130- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE- 526 AM EDT WED JUN 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... SCATTERED AFTERNOON THUNDERSTORMS WILL BE POSSIBLE LATER THIS AFTERNOON. THE GREATEST COVERAGE WILL BE INLAND AND GENERALLY SOUTH OF I 4. ISOLATED STRONG STORMS WILL HAVE THE POTENTIAL TO PRODUCE BRIEF BUT STRONG WIND GUSTS...HEAVY RAINFALL...SMALL HAIL AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ...THUNDERSTORM IMPACT... AFTERNOON SEA BREEZE THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE NEXT FEW AFTERNOONS. COVERAGE IS EXPECTED TO BE GREATER INLAND WITH THE EASTWARD PROPAGATION OF THE SEA BREEZE. MAY SEE A SEA BREEZE COLLISION NEAR POLK AND HIGHLANDS COUNTY TOMORROW AND FRIDAY WHICH WILL INCREASE TO THE RISK OF STRONG STORMS DEVELOPING. STORMS WILL HAVE THE POTENTIAL TO PRODUCE STRONG WIND GUSTS...HEAVY RAINFALL...SMALL HAIL AND FREQUENT LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. BARRON
In the hours before
Special weather statement, Jun 15, 5:08 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
508 PM EDT WED JUN 15 2011
FLZ052-057-152215-
HIGHLANDS-POLK-
508 PM EDT WED JUN 15 2011
...STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN POLK AND NORTHERN
HIGHLANDS COUNTIES...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THUNDERSTORMS
LOCATED NEAR SEBRING SHORES...OR NEAR SEBRING...MOVING SOUTH AT 10
MPH...WILL AFFECT AVON PARK...SEBRING AND LAKE PLACID...UNTIL 615 PM
EDT.
GUSTY WINDS 35 TO 45 MPH WILL OCCUR. FREQUENT LIGHTNING IS EXPECTED.
TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW
SPOT...AND STAY AWAY FROM TALL OBJECTS. THIS STORM WILL PRODUCE PEA
SIZE HAIL. TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO AND
WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
WEDNESDAY EVENING FOR WESTERN FLORIDA.
LAT...LON 2727 8156 2761 8156 2765 8157 2765 8119
2759 8115 2754 8120 2749 8120 2747 8116
2740 8112 2739 8106 2736 8103 2732 8103
TIME...MOT...LOC 2109Z 349DEG 15KT 2751 8147Special weather statement, Jun 15, 5:17 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 517 PM EDT WED JUN 15 2011 FLZ061-062-152200- DE SOTO-CHARLOTTE- 517 PM EDT WED JUN 15 2011 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL CHARLOTTE AND SOUTHWESTERN DESOTO COUNTIES FOR A STRONG THUNDERSTORM WITH HAIL VALID UNTIL 600 PM EDT... AT 511 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A STRONG THUNDERSTORM LOCATED NEAR HARBOUR HEIGHTS...OR 7 MILES NORTHEAST OF PUNTA GORDA...MOVING NORTHEAST AT 5 MPH AND WILL AFFECT CLEVELAND AND FORT OGDEN. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES. HAIL UP TO PENNY SIZE MAY OCCUR. TORRENTIAL RAINS WILL REDUCE VISIBILITY AND WILL CAUSE PONDING OF WATER ON ROADWAYS. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT WEDNESDAY EVENING FOR WESTERN FLORIDA. LAT...LON 2700 8208 2712 8193 2697 8174 2685 8199 TIME...MOT...LOC 2117Z 235DEG 5KT 2700 8196
Special weather statement, Jun 15, 5:18 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
518 PM EDT WED JUN 15 2011
FLZ039-152200-
LEVY-
518 PM EDT WED JUN 15 2011
...STRONG THUNDERSTORMS WILL AFFECT NORTHERN LEVY COUNTY...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A THUNDERSTORM
LOCATED NEAR CHIEFLAND...MOVING SOUTHEAST AT 5 MPH...WILL AFFECT
CHIEFLAND...UNTIL 600 PM EDT.
GUSTY WINDS 35 TO 45 MPH WILL OCCUR. FREQUENT LIGHTNING IS EXPECTED.
TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW
SPOT...AND STAY AWAY FROM TALL OBJECTS. HAIL UP TO DIME SIZE IS
EXPECTED.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
WEDNESDAY EVENING FOR WESTERN FLORIDA.
LAT...LON 2960 8279 2959 8276 2957 8275 2957 8271
2943 8255 2922 8296 2942 8303 2944 8302
2948 8299 2955 8298 2961 8292
TIME...MOT...LOC 2118Z 324DEG 6KT 2952 8290Local storm report, Jun 15, 5:22 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
522 PM EDT WED JUN 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM HAIL 4 WNW CHIEFLAND 29.51N 82.92W
06/15/2011 E0.88 INCH LEVY FL TRAINED SPOTTER
SPOTTER REPORTED ONGOING NICKEL SIZED HAIL IN CHIEFLAND
BEGINNING AT 503 PM.
0503 PM HAIL 4 WNW CHIEFLAND 29.51N 82.92W
06/15/2011 E0.88 INCH LEVY FL TRAINED SPOTTER
SPOTTER REPORTED ONGOING NICKEL SIZED HAIL IN CHIEFLAND.
&&
CARLISLELocal storm report, Jun 15, 5:34 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
534 PM EDT WED JUN 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL SEBRING 27.49N 81.45W
06/15/2011 E0.70 INCH HIGHLANDS FL TRAINED SPOTTER
SPOTTER REPORTED DIME SIZE HAIL IN DOWNTOWN SEBRING.
&&
JMCNATTSpecial weather statement, Jun 15, 5:59 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
559 PM EDT WED JUN 15 2011
FLZ057-061-062-152245-
DE SOTO-HIGHLANDS-CHARLOTTE-
559 PM EDT WED JUN 15 2011
...STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN CHARLOTTE...
SOUTHWESTERN HIGHLANDS AND SOUTHEASTERN DESOTO COUNTIES...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A THUNDERSTORM
LOCATED 7 MILES WEST OF VENUS...OR 14 MILES NORTHWEST OF PALMDALE...
MOVING SOUTHWEST AT 5 MPH...WILL AFFECT VENUS...UNTIL 645 PM EDT.
GUSTY WINDS 35 TO 45 MPH WILL OCCUR. FREQUENT LIGHTNING IS EXPECTED.
TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW
SPOT...AND STAY AWAY FROM TALL OBJECTS. THIS STORM WILL PRODUCE PEA
SIZE HAIL. TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO AND
WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
WEDNESDAY EVENING FOR WESTERN FLORIDA.
LAT...LON 2703 8128 2702 8155 2693 8156 2694 8163
2720 8157 2717 8126
TIME...MOT...LOC 2159Z 024DEG 5KT 2709 8147The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 1:36 PM EDT | Special Weather Statement | TBW | Sumter | 39 min |
| Jun 15, 1:44 PM EDT | Severe Thunderstorm Warning | TBW | Citrus, Hernando, Sumter | 46 min |
| Jun 15, 2:24 PM EDT | Severe Thunderstorm Warning | TBW | Citrus, Sumter | 15 min |
| Jun 15, 2:59 PM EDT | Special Weather Statement | TBW | Polk | 46 min |
| Jun 15, 3:04 PM EDT | Severe Thunderstorm Warning | TBW | Polk | 41 min |
| Jun 15, 3:39 PM EDT | Severe Thunderstorm Warning | TBW | Polk | 36 min |
| Jun 15, 4:12 PM EDT | Severe Thunderstorm Warning | TBW | Hillsborough, Polk | 33 min |
| Jun 15, 4:49 PM EDT | Special Weather Statement | TBW | Hardee | 41 min |
| Jun 15, 5:08 PM EDT | Special Weather Statement | TBW | Highlands | 67 min |
| Jun 15, 5:16 PM EDT | Severe Thunderstorm Warning | TBW | Hardee, Highlands, Polk | 44 min |
| Jun 15, 5:17 PM EDT | Special Weather Statement | TBW | Charlotte | 43 min |
| Jun 15, 5:18 PM EDT | Special Weather Statement | TBW | Levy | 42 min |
| Jun 15, 5:38 PM EDT | Areal Flood Advisory | TBW | Charlotte | 97 min |
| Jun 15, 5:51 PM EDT | Severe Thunderstorm Warning | TBW | Charlotte, DeSoto | 39 min |
| Jun 15, 5:59 PM EDT | Special Weather Statement | TBW | Glades | 46 min |
| Jun 15, 6:54 PM EDT | Special Weather Statement | TBW | Lee | 51 min |
| Jun 15, 7:41 PM EDT | Special Weather Statement | TBW | Sumter | 49 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.